# SDR SWAA074761

- Difficulty date: September 23, 2007
- Submitted: September 24, 2007
- Operation: Air carrier
- Aircraft: N353SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24889
- Aircraft time: 56,219 hours, 49,899 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 6545819
- Condition: Cracked
- Location: Nlg W/W
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPV CHECK, FOUND NLG W/W CEILING PANEL CRACKED AT RBL 7.5.  REPAIRED PANEL PER ACO.
